Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A new family of explicit solutions for the similarity equations modelling flow of a non-Newtonian fluid over a stretching sheet

This is a preview of subscription content, log in to check access.

References

  1. 1.

    W.-D. Chang, The nonuniqueness of the flow of a viscoelastic fluid over a stretching sheet, Quarterly of Appl. Math. 47 (1989), 365–366.

  2. 2.

    R. L. Fosdick & K. R. Rajagopal, Anomalous features in the model of second order fluids, Arch. Rational Mech. Anal. 70 (1979), 145–152.

  3. 3.

    J. B. McLeod & K. R. Rajagopal, On uniqueness of flow of a Navier-Stokes fluid due to a stretching boundary, Arch. Rational Mech. Anal. 98 (1987), 385–393.

  4. 4.

    K. R. Rajagopal, T. Y. Na & A. S. Gupta, Flow of viscoelastic fluid over a stretching sheet, Rheol. Acta 23 (1984), 213–215.

  5. 5.

    W. C. Troy, E. A. Overman, G. B. Ermentrout & J. P. Keener, Uniqueness of flow of a second order fluid past a stretching sheet, Quart. Appl. Math. 44 (1987), 753–755.

Download references

Author information

Additional information

Communicated by J. B. McLeod

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chang, W.-., Kazarinoff, N.D. & Lu, C. A new family of explicit solutions for the similarity equations modelling flow of a non-Newtonian fluid over a stretching sheet. Arch. Rational Mech. Anal. 113, 191–195 (1991). https://doi.org/10.1007/BF00380417

Download citation

Keywords

  • Neural Network
  • Complex System
  • Nonlinear Dynamics
  • Electromagnetism
  • Explicit Solution